# SDR 96ZZZX2731

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fs 208 L22r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CAP SUPPORT BRACKET CRACKED, STA 208, L22R.  REMOVED, FABRICATED, AND INSTALLED NEW BRACKET IAW DAC CL-P63-ATM-025 AND SRM'S 51-1-20D AND 51-1-21.
